Prednisone not helping

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CTAllergy
New Member


Date Joined Feb 2015
Total Posts : 5
   Posted 2/8/2015 6:25 PM (GMT -7)   
Has anyone ever had prednisone not help with asthma? Every other time I have taken prednisone 20 mg once day/5 days it knocks out any issues I'm having pretty much right away. I am on day 4 and am having to take my xolpenex in my nebulizer. This has got to be the worst flare up I have had yet. :/ frustrated

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9657
   Posted 2/9/2015 10:05 PM (GMT -7)   
Call your doctor and either make an appointment or leave a message...You need to maybe add another inhaler mainetenance type inhaler...but you probably should ask your doctor what's going on and to make sure your not coming down sick with an infection...
**********************************************
* So many dx's I could write a book* "It would be nice if we could use the edit button in real life"...
********>^..^<********>^..^<*******

CTAllergy
New Member


Date Joined Feb 2015
Total Posts : 5
   Posted 2/10/2015 5:08 AM (GMT -7)   
Thanks, I actually felt so horrible yesterday that I went to the ER. The had me stop the prednisone and take Claritin and Vistril. After a day of that I feel a bit better.

super20dan
Veteran Member


Date Joined Sep 2014
Total Posts : 896
   Posted 2/11/2015 6:53 PM (GMT -7)   
you should prob be on an antihistime full time. and yes i have had flare ups where i needed more than pred. singulair is another good option. you must have good insurance if you can afford xolpenex. great stuff but pricey.

CTAllergy
New Member


Date Joined Feb 2015
Total Posts : 5
   Posted 2/11/2015 10:05 PM (GMT -7)   
I haven't had to take an antihistamine full time for a couple of years now because the shots actually helped. I only take the antihistamine on the days I get my shots as a " just in case " at this point. I would think taking one full time is going backwards at this point after 5 years of shots. This last two shots I had I had a completely abnormal strange bad reactIon. I had the Dr call me in the prednisone because I was having such a hard time with it. I don't have asthma unless my allergies are bad. I need to figure out why the shots are making feel so terrible all of the sudden. So off to the Dr tomorrow but I'm pretty scared at this point to get a shot anymore since this last bad reaction was really hard to come back from. It's been 6 days and I am just now feeling better.

I started the shots because I have such a hard time with sensitivity to meds. So to have to go back to taking meds would be pretty frustrating.

I am pretty fortune to have good insurance. It's one of the things that keep me at my job. Without it and a few other benefits I'd be long gone.

Post Edited (CTAllergy) : 2/11/2015 10:09:34 PM (GMT-7)

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 25, 2018 3:08 AM (GMT -7)
There are a total of 2,933,060 posts in 321,817 threads.
View Active Threads


Who's Online
This forum has 160488 registered members. Please welcome our newest member, Tanika.
234 Guest(s), 5 Registered Member(s) are currently online.  Details
goshawk, alunke82, TurnipFish, Skypilot56, Hibee